# SDR SWAA2025032107394

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N8768Q
- Make and model: Boeing 737-8
- Aircraft serial: 67518
- Aircraft time: 8,313 hours, 4,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR FORWARD RETAINER CLIP DETACHED. <[01] C/W EA M-23-125-01839. PERMENANT REPAIR REQ WITHIN 11 DAYS.
